# SDR USAA2010082591782

- Difficulty date: August 4, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - LEVEL 2 WIDESPREAD EXFOLIATION CORROSION ON SHEAR PLATE SUPPORT STRUCTURE BETWEEN FR69 TO FR70, -Y1162.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, -Y1162 IAW A320 SRM 51-42-01, 51-42-11 & 51-72-00.
